# SDR SWAA2023042530475

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 54,359 hours, 29,879 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Failed
- Location: Zn 700 Landing G
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF DURING ROTATION AIRCRAFT BEGAN TO EXPERIENCE MODERATE VIBRATION.  REF TTG8Q00KL7SJ FOR #1 AND #2 MLG TIRE CHANGE.
